# SDR DALA2017040302633

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER CORNER FWD EDGE INNER PAN AT THE FWD CARGO DOOR.  THE PAN WAS REPAIRED IAW SRM 52-30-02-2R, PROCEDURE 1, REPAIR 1.
